The search session has expired. Please query the service again.

Displaying 761 – 780 of 8504

Showing per page

A topology on inequalities.

D'Aristotile, Anna Maria, Fiorenza, Alberto (2006)

Electronic Journal of Differential Equations (EJDE) [electronic only]

A tree π -base for * without cofinal branches

Fernando Hernández-Hernández (2005)

Commentationes Mathematicae Universitatis Carolinae

We prove an analogue to Dordal’s result in P.L. Dordal, A model in which the base-matrix tree cannot have cofinal branches, J. Symbolic Logic 52 (1980), 651–664. He obtained a model of ZFC in which there is a tree π -base for * with no ω 2 branches yet of height ω 2 . We establish that this is also possible for * using a natural modification of Mathias forcing.

A universal property of C 0 -semigroups

Gerd Herzog, Christoph Schmoeger (2009)

Commentationes Mathematicae Universitatis Carolinae

Let T : [ 0 , ) L ( E ) be a C 0 -semigroup with unbounded generator A : D ( A ) E . We prove that ( T ( t ) x - x ) / t has generically a very irregular behaviour for x D ( A ) as t 0 + .

Currently displaying 761 – 780 of 8504